# SDR CNMA20110015

- Difficulty date: March 26, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N342AX
- Make and model: Boeing 767328
- Aircraft serial: 27136
- Aircraft time: 68,243 hours, 11,328 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 1270 FRAME CORRODED AT BASE.  REMOVED CORROSION  BLENDED AREA BEYOND LIMITS IAW SRM 53-00-15, FIG 101, PG 113, DETAIL XII.  INSPECTED AREA IAW NDT PART 4 51-00-10, FOUND THICKNESS AROUND BLEND TO BE .175 . REPAIRED AREA IAW EO B7653-04.
